# SDR HALA2017122700327

- Difficulty date: December 26, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 34,142 hours, 5,579 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Shorted
- Location: Nr 2 Pylon
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT NR 2 ENGINE FIRE LOOP B FAULTED.  REMOVED AND REPLACED FDU 2 IAW AMM 26-12-34, CONDITION SAME, ORIGINAL FDU REINSTALLED.  FOUND PYLON DETECTOR 7WD2 READING 9.9 OHMS PIN C TO A OUT OF LIMITS AND SHORTED TO GROUND FROM STUD.  REPLACED THE PYLON FIRE DETECTOR 7WD2 IAW AMM TASK 26-12-16-400-808-A. OPS CHECKED OK, NO FAULTS NOTED.
